# SDR 01FDEA01025

- Difficulty date: December 4, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Condition: Inoperative
- Location: Lg Control Lever
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

1-386 AFT T/O LG HANDLE WOULD NOT RAISE PAST OFF POS.  R&R LG CONTROL LEVER SOLENOID PER MM 32-31-016-4.
